Decay estimates for Schrödinger equations

Research output: Contribution to journalArticlepeer-review

14 Scopus citations


We prove global existence and optimal decay estimates for classical solutions with small initial data for nonlinear nonlocal Schrödinger equations. The Laplacian in the Schrödinger equation can be replaced by an operator corresponding to a non-degenerate quadratic form of arbitrary signature. In particular, the Davey-Stewartson system is included in the the class of equations we discuss.

Original languageEnglish (US)
Pages (from-to)101-108
Number of pages8
JournalCommunications In Mathematical Physics
Issue number1
StatePublished - Jan 1990
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Decay estimates for Schrödinger equations'. Together they form a unique fingerprint.

Cite this